# SDR ASAA2019103131224

- Difficulty date: October 31, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 22,706 hours, 7,379 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200667
- Condition: Failed
- Location: Apu
- Part time: 22,753 hours, 7,394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON GROUND DOES NOT START. GROUNDED - YES. REMOVED & REPLACED ECU, VERIFIED CORRECT ECU SOFTWARE INSTALLED, PERFORMED OPS TEST NORMAL REF B737-900 AMM 49-61-12, PERFORMED SUCCESSFUL GROUND VERIFICATION CHECK, CLEARS MEL 49-1B.
